# SDR 2002FA0000615

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Aircraft: N160AR
- Make and model: Beech B300
- Aircraft serial: FL154
- Aircraft time: 1,665 hours
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF WINGS AT WING STATION 209 HAVE LOOSENING RIVETS (CRACKED PAINT AND SMOKING), 45 OF 66 ON LEFT WING, 30 OF 66 ON RIGHT WING.
